# SDR SIMA201129203

- Difficulty date: October 18, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 20,466 hours, 14,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT AND RIGHT FRAME 280 CROSS BEAM CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED, FABRICATED AND INSTALLED SERVICABLE FS 280 BEAM IAW CRJ 700 SRM 51-42-06, 51-42-13, 51-42-21, AN EO CR-53MR-219.  THE AIRCRAFT WAS RETURNED TO SERVICE.
